Alert archive / Kansas / Wind Chill Advisories in 2022
Wind Chill Advisory 2, NWS Dodge City, KS
NWS Dodge City, KS issued this wind chill advisory at Jan 4, 2022, 3:14 PM CST for 27 counties in Kansas. It took effect at Jan 6, 2022, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2022, 3:14 PM CST (21:14 UTC)
- In effect from
- Jan 6, 2022, 12:00 AM CST
- Expired
- Jan 6, 2022, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3312 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099 WWUS43 KDDC 042114 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 314 PM CST Tue Jan 4 2022 KSZ030-031-043>046-061>066-074>081-084>090-050515- /O.NEW.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 314 PM CST Tue Jan 4 2022 /214 PM MST Tue Jan 4 2022/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ WEDNESDAY NIGHT TO 11 AM CST /10 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From midnight CST /11 PM MST/ Wednesday night to 11 AM CST /10 AM MST/ Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
6 follow-up statements
989 WWUS43 KDDC 050345 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 945 PM CST Tue Jan 4 2022 KSZ030-031-043>046-061>066-074>081-084>090-051300- /O.CON.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 945 PM CST Tue Jan 4 2022 /845 PM MST Tue Jan 4 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ WEDNESDAY NIGHT TO 11 AM CST /10 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From midnight CST /11 PM MST/ Wednesday night to 11 AM CST /10 AM MST/ Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
397 WWUS43 KDDC 050726 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 126 AM CST Wed Jan 5 2022 KSZ030-031-045-046-060000- /O.NEW.KDDC.WW.Y.0001.220106T0000Z-220106T1500Z/ /O.CON.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 126 AM CST Wed Jan 5 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY... * WHAT...For the Winter Weather Advisory, snow expected. Total snow accumulations near 1 inch, with local amounts up to 2 inches possible. Winds gusting as high as 40 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Trego, Ellis, Ness and Rush Counties. * WHEN...For the Winter Weather Advisory, from 6 PM this evening to 9 AM CST Thursday. For the Wind Chill Advisory, from midnight tonight to 11 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. Areas of blowing and drifting snow will significantly reduce visibility at times, especially on open roadways. The combination of blowing snow and dangerously cold wind chills will make travel hazardous for several hours early Thursday morning, including the I-70 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-061>066-074>081-084>090-060000- /O.CON.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Scott-Lane-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 126 AM CST Wed Jan 5 2022 /1226 AM MST Wed Jan 5 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 11 AM CST /10 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of central, south central, southwest and west central Kansas. * WHEN...From midnight CST /11 PM MST/ Wednesday night to 11 AM CST /10 AM MST/ Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. Take precautions to protect pets and livestock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Turner
535 WWUS43 KDDC 052126 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 326 PM CST Wed Jan 5 2022 KSZ030-031-045-046-061200- /O.CON.KDDC.WW.Y.0001.220106T0000Z-220106T1500Z/ /O.CON.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 326 PM CST Wed Jan 5 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST THURSDAY... * WHAT...For the Winter Weather Advisory, snow expected. Total snow accumulations of up to two inches. Winds gusting as high as 40-45 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Ness, Rush, Ellis and Trego Counties. * WHEN...For the Winter Weather Advisory, until 9 AM CST Thursday. For the Wind Chill Advisory, from midnight tonight to 11 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-061>066-074>081-084>090-061200- /O.CON.KDDC.WC.Y.0002.220106T0600Z-220106T1700Z/ Scott-Lane-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 326 PM CST Wed Jan 5 2022 /226 PM MST Wed Jan 5 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 11 AM CST /10 AM MST/ THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of south central, southwest and west central Kansas. * WHEN...From midnight CST /11 PM MST/ tonight to 11 AM CST /10 AM MST/ Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
119 WWUS43 KDDC 060747 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 147 AM CST Thu Jan 6 2022 KSZ030-031-045-046-061700- /O.CON.KDDC.WC.Y.0002.000000T0000Z-220106T1700Z/ /O.CON.KDDC.WW.Y.0001.000000T0000Z-220106T1500Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 147 AM CST Thu Jan 6 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...For the Winter Weather Advisory, snow. Additional snow accumulations of up to one inch. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Ness, Rush, Ellis and Trego Counties. * WHEN...For the Winter Weather Advisory, until 9 AM CST this morning. For the Wind Chill Advisory, until 11 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-061>066-074>081-084>090-061700- /O.CON.KDDC.WC.Y.0002.000000T0000Z-220106T1700Z/ Scott-Lane-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 147 AM CST Thu Jan 6 2022 /1247 AM MST Thu Jan 6 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM MST/ THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of south central, southwest and west central Kansas. * WHEN...Until 11 AM CST /10 AM MST/ this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
325 WWUS43 KDDC 061346 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 746 AM CST Thu Jan 6 2022 KSZ030-031-045-046-061700- /O.CAN.KDDC.WW.Y.0001.000000T0000Z-220106T1500Z/ /O.CON.KDDC.WC.Y.0002.000000T0000Z-220106T1700Z/ Trego-Ellis-Ness-Rush- Including the cities of Wakeeney, Pfeifer, Hays, Ness City, and La Crosse 746 AM CST Thu Jan 6 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Ness, Rush, Ellis and Trego Counties. * WHEN...Until 11 AM CST this morning. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ KSZ043-044-061>066-074>081-084>090-061700- /O.CON.KDDC.WC.Y.0002.000000T0000Z-220106T1700Z/ Scott-Lane-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 746 AM CST Thu Jan 6 2022 /646 AM MST Thu Jan 6 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM MST/ THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 15 below zero. * WHERE...Portions of south central, southwest and west central Kansas. * WHEN...Until 11 AM CST /10 AM MST/ this morning. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
347 WWUS43 KDDC 061707 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1107 AM CST Thu Jan 6 2022 KSZ030-031-043>046-061>066-074>081-084>090-061815- /O.EXP.KDDC.WC.Y.0002.000000T0000Z-220106T1700Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pfeifer, Hays, Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1107 AM CST Thu Jan 6 2022 /1007 AM MST Thu Jan 6 2022/ ...WIND CHILL ADVISORY HAS EXPIRED... Wind chill readings are slowly climbing above advisory criteria late this morning, and the wind chill advisory has been allowed to expire. This afternoon, air temperatures will struggle into the teens, but north winds will diminish to light and variable, making the cold more bearable. $$ Turner
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 4, 3:13 PM CST, 1 minute earlier.
Area forecast discussion, Jan 4, 3:13 PM CST, 1 minute before
Area Forecast Discussion National Weather Service Dodge City KS 313 PM CST Tue Jan 4 2022 ...Updated short and long term sections... .SHORT TERM...(This evening through Wednesday) Issued at 312 PM CST Tue Jan 4 2022 A cold front will move through the area tonight shifting winds to the north and bring in cooler air into the area. Winds then shift to a southerly direction tomorrow as the area of high pressure slides east of the area. An increase in cloudiness is expected across northern Kansas tomorrow afternoon as the next piece of energy moves into the area. As for temperatures, lows tonight are expected to dip into the teens with the exception of south central Kansas where low 20s will be found. Highs tomorrow are expected to range from the upper 20s along the I-70 corridor to upper 40s across far southwestern Kansas. .LONG TERM...(Wednesday night through Tuesday) Issued at 312 PM CST Tue Jan 4 2022 Another push of cold air is expected to move through the area Wednesday night with increasing cloudiness. Light snow is expected to fall Wednesday night with some accumulation expected across the northern half of the CWA. Snow totals look to be the highest across along the I-70 corridor with lesser amounts as you head south. Strong northerly winds are also expected Wednesday night into Thursday morning which will create wind chills down into the negative single digits to negative teens. A wind chill advisory will most likely be needed to account for these conditions. Dry conditions are then expected through the remainder of the forecast with a dry cold front moving through the area this weekend. As for temperatures, highs only look to reach into the teens to low 20s Thursday then rebounding into the 50s by Saturday. Highs then retreat into the 40s Sunday as the next cold front pulls in cooler air. We then look to return into the 50s early next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1108 AM CST Tue Jan 4 2022 VFR conditions will prevail today with some high level cloudiness. Winds will generally be from a north to northwest direction with gusty conditions expected this afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 18 38 3 19 / 0 0 30 0 GCK 16 39 2 19 / 0 0 30 0 EHA 21 48 6 27 / 0 0 10 0 LBL 19 45 4 24 / 0 0 10 0 HYS 13 26 -1 12 / 0 10 80 0 P28 21 37 8 21 / 0 0 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from midnight CST /11 PM MST/ Wednesday night to 11 AM CST /10 AM MST/ Thursday for KSZ030-031-043>046- 061>066-074>081-084>090. Red Flag Warning until 6 PM CST this evening for KSZ084>087. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Hovorka_42
Hazardous weather outlook, Jan 4, 2:09 AM CST, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 209 AM CST Tue Jan 4 2022 KSZ030-031-043>046-061>066-074>081-084>090-050815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 209 AM CST Tue Jan 4 2022 /109 AM MST Tue Jan 4 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Northwest winds will increase during the midday and afternoon hours, with gusts of 30 to 35 mph. Where relative humidity is lower across the far southwest zones, an elevated risk of wildfire spread is expected for several hours Tuesday afternoon. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- A strong arctic cold front will race through SW KS Wednesday evening with strong north winds and rapidly falling temperatures. North winds will gust to near 50 mph. The most dangerous cold is expected during the Thursday morning commute, when wind chill factors will be in the -15 to -20 range. A wind chill advisory will be required. Light snow and areas of blowing snow will accompany the arctic air Wednesday night and early Thursday, focusing on the northern zones. Accumulations will remain light, but the combination of reduced visibility and dangerous wind chills will make travel hazardous Thursday morning. Days 2-7 Hazards ---------------- * Wednesday - Excessive cold: Elevated risk - Non thunderstorm wind: Elevated risk - Snow: Elevated risk * Thursday - Excessive cold: Extreme risk - Snow: Elevated risk * Friday - No hazards. * Saturday - No hazards. * Sunday - No hazards. * Monday - No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc Turner
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 12:33 PM CST | Red Flag Warning | DDC | Meade, Morton, Seward, Stevens | 4 hr |
Nearby
Wind Chill Advisories in Kansas, 2022Every wind chill advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.